# SDR COMA9610004

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Defective
- Location: Lt Te Flaps
- Part time: 1,830 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED TAKEOFF FLAPS AURAL WARNING DURING TAKEOFF AND FLAP DISAGREEMENT WARNING WHEN FLAPS SELECTED UP AFTER TAKEOFF.  REPLACED THE LT OUTBD FLAP ACTUATOR.
